# SDR IPXA2014120184969

- Difficulty date: November 27, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044115
- Part serial: 0278
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY 1 LOW.  R & R EMERGENCY BATTERY POWER SUPPLY AND FUNCTION TEST NORMAL IAW AMM 33-51-01-401.
